# SDR MWEA99745

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Detached
- Location: Galley Doorway
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH PIN AT BOTTOM OF GALLEY DOOR SLIDE PACK HAS BECOME DETACHED  --  MTC REINSTALLED GALLEY DOOR SLIDE COVER
